# SDR EIAA990181

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MMV - DURING EVALUATION, FOUND THAT COURIER SEAT INSTALLED PER STC SA2398S0 DID NOT C/W THE 9G FORWARD REQUIREMENT OF FAR 25.561.  COURIER SEAT IS DEACTIVATED PER EIA EO 25-DC9-955-99.  SEAT INSTALLATION WILL BE MODIFIED PER EIA EO 25-DC9-805-91, REV C.  EO APPROVED BY 8110-3 DATED 7-15-99.  (X)
